Clostridium difficile-associated diarrhea and colitis.
Аннотация
Clostridium difficile is a spore-forming toxigenic bacterium that causes diarrhea and colitis, typically after the use of broad-spectrum antibiotics. The clinical presentation ranges from self-limited diarrhea to fulminant colitis and toxic megacolon. The incidence of this disease is increasing, resulting in major medical and economic consequences. Although most cases respond quickly to medical treatment, C difficile colitis may be serious, especially if diagnosis and treatment are delayed. Recurrent disease represents a particularly challenging problem. Prevention is best accomplished by limiting the use of broad-spectrum antibiotics and following good hygienic techniques and universal precautions to limit the transmission of bacteria. A high index of suspicion results in early diagnosis and treatment and potentially reduces the incidence of complications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.